# SDR 07FDEA04298

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDINGS AT LT CENTER WING C 47 VERTICAL FLANGE ANGLE FITTING HOLE NR H (A=33MM,B=31MM) AND NR I (A=12MM,B=10MM) REPAIR PERFORMED BY OVERSIZING HOLE NR H, I UNTIL CRACK AND CUT THE EXTERNAL FITTING REMOVAL IAW EA 6-5710-112497 AND RAS/053592/015/2007.
